# SDR MALA090158

- Difficulty date: December 17, 2009
- Submitted: December 18, 2009
- Operation: Air carrier
- Aircraft: N456XJ
- Make and model: Saab 340B
- Aircraft serial: 340B456
- Aircraft time: 24,569 hours, 26,922 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ARM LIGHT ON F/A PANEL INOP.  REMOVED AND REPLACED F/A STA EMERGENCY LIGHTS SWITCH.  PN ON AND OFF AML21GBA2CD.  OPS CHECK GOOD IAW WM 33-50-00.
